# SDR QXEA200602585

- Difficulty date: September 21, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 12,389 hours, 8,987 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - CHAFING FOUND ON RIGHT AILERON LEADING EDGE TOP SURFACE JUST INBOARD OF OUTBOARD WING.  REPAIRED IAW SRM 57-61-01, SRM 51-42-06, SRM 51-21-11 AND SRM 51-41-27.
